Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cutis. 2005 Mar;75(3):167-8.

Inflammatory actinic keratoses secondary to systemic chemotherapy.

Author information

  • 1Division of Dermatology, Department of Medicine, Cooper Health System, University of Medicine and Dentistry of New Jersey, Robert Wood Johnson Medical School at Camden, USA.

Abstract

Traditionally, systemic 5-fluorouracil has been associated with a reaction that produces inflammation of preexisting and subclinical actinic keratoses (AKs). We report a case of an inflammatory reaction occurring in AKs secondary to the use of doxorubicin. The cutaneous reaction was successfully managed with the application of high-potency topical steroids over the body and with pain management. When the doxorubicin was discontinued and another agent (paclitaxel) was instituted, the cutaneous reaction gradually diminished.

PMID:
15839360
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk